# SDR AALA202409095578

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 66,421 hours, 39,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER DOOR CLOSURE, JETWAY DRIVER INFORMED US OF A GREEN ROPE HANGING OUT OF THE BOTTOM OF THE DOOR. LOOKS TO BE NEAR THE VICINITY OF THE MAIN CABIN DOOR SLIDE. INSPECTED L1 DOOR SLIDE IAW AMM 25-62-50. READJUSTED GREEN ROPE,NO FURTHER DEFECTS NOTED AT THIS TIME.
